# SDR BSYA2010036

- Difficulty date: August 10, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N35584
- Make and model: Piper PA-31-350
- Aircraft serial: 8052076
- Aircraft time: 10,836 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge Pin
- Condition: Out Of Position
- Location: Cockpit Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF OUT OF ADS THE LOWER COCKPIT DOOR HINGE PIN WORKED IT'S WAY UP AND THE DOOR CAME LOOSE FROM THE FUSELAGE, RETURNED TO ADS.  MAINTENANCE REINSTALLED PIN AND SAFETY WIRED PIN, OK FOR SERVICE.
